MAUDE Adverse Event Report: SC003 SC-FORT MILL DOCX HBS BREAST AUGMENTATION (BASHJ)981; GENERAL SURGERY TRAY (KIT)

SC003 SC-FORT MILL DOCX HBS BREAST AUGMENTATION (BASHJ)981; GENERAL SURGERY TRAY (KIT)
Model Number SBA16BASHK
Health Effect - Clinical Code Erythema (1840)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on supplier investigation, the device history record could not be reviewed as lot number was not provided.After supplier review of process/procedure it was confirmed there is a proper gowning requirement and environmental controls in place.There was no change in raw material and process for these products.They reviewed the skin irritation test report and the raw material shall be excluded from impacted items.A sample was not available for further investigation, so the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer informed cardinal health that approximately a week after inframammary breast augmentation, a female patient developed redness of both lower breasts without fever where such redness is extremely unusual.Doctor was unable to culture breasts since it would require going back to surgery, so patient was started on antibiotics.The course of antibiotics was lengthened by infectious disease doctor.Customer is wondering if this issue is in conjunction with the gown recall.This case used a cardinal health breast augmentation pack sba16bashk that contained aami level 3 gown 9548ncb and 9518ncb.No sample was available for evaluation and a work order/lot number was not provided for the kit, therefore, we are unable to confirm that the gown in the kit was part of the recall issued by cardinal health.The patient is now fine with no signs of infection.

Brand Name
DOCX HBS BREAST AUGMENTATION (BASHJ)981
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
SC003 SC-FORT MILL
785 fort mill hwy.
fort mill SC 29707
MDR Report Key9742187
Report Number1423537-2020-00425
Device Sequence Number1802433
Product Code LRO
UDI-Device Identifier10888439350579
UDI-Public10888439350579
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSBA16BASHK
Device Catalogue NumberSBA16BASHK
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight50